# SDR UALA2012070103507

- Difficulty date: June 29, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 90,662 hours, 14,383 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: M734284AF
- Part serial: 369
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE GENERATOR WILL NOT STAY ON LINE.  REPLACED RIGHT ENGINE GCU AND ENG CONTROL BREAKER C903.  RAN ENGINE TWICE GEN OPERATED NORMAL.
